JournalszaaVol. 38, No. 1pp. 73–96

Boundary Regularity under Generalized Growth Conditions

  • Petteri Harjulehto

    University of Turku, Finland
  • Peter Hästö

    University of Turku and University of Oulu, Finland
Boundary Regularity under Generalized Growth Conditions cover
Download PDF

A subscription is required to access this article.

Abstract

We study the Dirichlet ϕ\phi-energy integral with Sobolev boundary values. The function ϕ\phi has generalized Orlicz growth. Special cases include variable exponent and double phase growths. We show that minimizers are regular at the boundary provided a weak capacity fatness condition is satisfied. This condition is satisfied for instance if the boundary is Lipschitz. The results are new even for Orlicz spaces.

Cite this article

Petteri Harjulehto, Peter Hästö, Boundary Regularity under Generalized Growth Conditions. Z. Anal. Anwend. 38 (2019), no. 1, pp. 73–96

DOI 10.4171/ZAA/1628